# SDR SWAA2022031880920

- Difficulty date: March 7, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737*
- Aircraft serial: 36629
- Aircraft time: 45,783 hours, 27,601 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 651FB
- Condition: Elongated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 651FB O/B AFT EDGE HOLE ENLONGATED / [01] REMOVED SEAL RETAINER TO GAIN ACCESS FOR COMPOSITE REPAIR IAW SRM 51-40-02-0G-0.  REPAIRED ENLONGATED HOLE AT AFT EDGE ON PANEL 651FB IAW SRM 51-70-04-2R-9.
